EconPapers    
Economics at your fingertips  
 

Characterizations of Semihyperrings by Their (∈γ, ∈γ∨qδ)‐Fuzzy Hyperideals

Xiaokun Huang, Yunqiang Yin and Jianming Zhan

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The concepts of (∈γ, ∈γ∨qδ)‐fuzzy bi‐hyperideals and (∈γ, ∈γ∨qδ)‐fuzzy quasi‐hyperideals of a semihyperring are introduced, and some related properties of such (∈γ, ∈γ∨qδ)‐fuzzy hyperideals are investigated. In particular, the notions of hyperregular semihyperrings and left duo semihyperrings are given, and their characterizations in terms of hyperideals and (∈γ, ∈γ∨qδ)‐fuzzy hyperideals are studied.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/348203

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:348203

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:348203